Alert archive / Wisconsin / Severe Thunderstorm Warnings in 2005

Severe Thunderstorm Warning 32, NWS Green Bay, WI

June 7, 2005Langlade County, Wisconsin

NWS Green Bay, WI issued this severe thunderstorm warning at Jun 7, 2005, 6:47 PM CDT for Langlade County, Wisconsin. It was in force for 52 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Jun 7, 2005, 6:47 PM CDT (23:47 UTC)
Expired
Jun 7, 2005, 7:39 PM CDT
In force
52 min
Issued by
NWS Green Bay, WI
Area
Counties, with a storm outline in the text

County Langlade County, WI

The radar

The Green Bay radar (KGRB), 121 km from the middle of the area, began a volume at 23:48 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Jun 7, 5:30 PM CDTTornado WatchSPC7 hr

The nearest sounding before it

Green Bay/Straub, WI (KGRB), launched 12:00Z, 11.8 hours before the alert went out and 123 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Green Bay/Straub, WI at 12:00Z on 2005-06-07Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 351 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Green Bay/Straub, WI at 12:00Z on 2005-06-07The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 75 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
351 J/kg
Mixed-layer CIN
-195 J/kg
Mixed-layer LCL
1227 m above ground
0-6 km bulk shear
25 kt
0-1 km storm-relative helicity
75 m²/s²
0-3 km storm-relative helicity
8 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

000 
WUUS53 KGRB 072347
SVRGRB
WIC067-080045-
/O.NEW.KGRB.SV.W.0032.050607T2347Z-050608T0045Z/

BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE GREEN BAY WI
647 PM CDT TUE JUN 7 2005

THE NATIONAL WEATHER SERVICE IN GREEN BAY HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  LANGLADE COUNTY IN NORTH CENTRAL WISCONSIN

* UNTIL 745 PM CDT

* AT 643 PM CDT...DOPPLER RADAR INDICATED A SEVERE THUNDERSTORM
  CAPABLE OF PRODUCING LARGE HAIL.  THIS STORM WAS LOCATED 13 MILES
  WEST OF PEARSON...OR ABOUT 12 MILES NORTHWEST OF ANTIGO...AND
  MOVING EAST AT 25 MPH.

* THE SEVERE THUNDERSTORM WILL BE NEAR...
  PEARSON BY 705 PM...

TORNADOES CAN DEVELOP QUICKLY WITH LITTLE OR NO WARNING. IF A TORNADO
IS SPOTTED...ACT QUICKLY AND MOVE TO A PLACE OF SAFETY IN A STURDY
STRUCTURE...SUCH AS A BASEMENT OR SMALL INTERIOR ROOM.

LAT...LON 4538 8938 4518 8932 4515 8872 4540 8893

$$

HELMAN
4 follow-up statements
000 
WWUS53 KGRB 080000
SVSGRB

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE GREEN BAY WI
700 PM CDT TUE JUN 7 2005

WIC067-080045-
/O.CON.KGRB.SV.W.0032.000000T0000Z-050608T0045Z/
LANGLADE WI-
700 PM CDT TUE JUN 7 2005

...A SEVERE THUNDERSTORM WARNING CONTINUES UNTIL 745 PM CDT FOR
LANGLADE COUNTY...

AT 656 PM...DOPPLER RADAR CONTINUED TO INDICATE A SEVERE THUNDERSTORM
CAPABLE OF PRODUCING HAIL UP TO 1 INCH IN DIAMETER.  THIS STORM WAS
LOCATED NEAR SUMMIT LAKE...OR ABOUT 16 MILES NORTH OF ANTIGO...MOVING
EAST AT 25 MPH.

THE SEVERE THUNDERSTORM WILL BE NEAR...
  PEARSON BY 715 PM...
  PICKEREL BY 725 PM...

A TORNADO WATCH REMAINS IN EFFECT FOR THE WARNED AREA. IF A TORNADO 
IS SPOTTED...ACT QUICKLY AND MOVE TO A PLACE OF SAFETY IN A STURDY 
STRUCTURE...SUCH AS A BASEMENT OR SMALL INTERIOR ROOM.

LAT...LON 4538 8938 4518 8932 4515 8872 4540 8893

$$

HELMAN
000 
WWUS53 KGRB 080022
SVSGRB

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE GREEN BAY WI
721 PM CDT TUE JUN 7 2005

WIC067-080045-
/O.CON.KGRB.SV.W.0032.000000T0000Z-050608T0045Z/
LANGLADE WI-
721 PM CDT TUE JUN 7 2005

...A SEVERE THUNDERSTORM WARNING CONTINUES UNTIL 745 PM CDT FOR
LANGLADE COUNTY...

AT 718 PM...A SEVERE THUNDERSTORM WAS REPORTED CAPABLE OF PRODUCING 
HAIL UP TO 1 INCH IN DIAMETER.  THIS STORM WAS LOCATED NEAR 
ELCHO...OR ABOUT 20 MILES NORTH OF ANTIGO...MOVING EAST AT 25 MPH.

THE SEVERE THUNDERSTORM WILL BE NEAR...
  PICKEREL BY 730 PM...

A TORNADO WATCH REMAINS IN EFFECT FOR THE WARNED AREA. IF A TORNADO
IS SPOTTED... ACT QUICKLY AND MOVE TO A PLACE OF SAFETY IN A STURDY
STRUCTURE...SUCH AS A BASEMENT OR SMALL INTERIOR ROOM.

LAT...LON 4538 8938 4518 8932 4515 8872 4540 8893

$$

HELMAN
000 
WWUS53 KGRB 080027
SVSGRB

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE GREEN BAY WI
725 PM CDT TUE JUN 7 2005

WIC067-080045-
/O.CON.KGRB.SV.W.0032.000000T0000Z-050608T0045Z/
LANGLADE WI-
725 PM CDT TUE JUN 7 2005

...A SEVERE THUNDERSTORM WARNING CONTINUES UNTIL 745 PM CDT FOR
LANGLADE COUNTY...

AT 722 PM...TRAINED WEATHER SPOTTERS NEAR ELCHO...20 MILES NORTH OF 
ANTIGO...REPORTED ONE HALF INCH HAIL.  THE STORM WAS MOVING EAST AT 
25 MPH.

THE SEVERE THUNDERSTORM WILL BE NEAR...
  PICKEREL BY 730 PM...

A TORNADO WATCH REMAINS IN EFFECT FOR THE WARNED AREA. IF A TORNADO
IS SPOTTED... ACT QUICKLY AND MOVE TO A PLACE OF SAFETY IN A STURDY
STRUCTURE...SUCH AS A BASEMENT OR SMALL INTERIOR ROOM.

LAT...LON 4538 8938 4518 8932 4515 8872 4540 8893

$$

HELMAN
000 
WWUS53 KGRB 080039
SVSGRB

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE GREEN BAY WI
738 PM CDT TUE JUN 7 2005

WIC067-080048-
/O.CAN.KGRB.SV.W.0032.000000T0000Z-050608T0045Z/
LANGLADE WI-
738 PM CDT TUE JUN 7 2005

...THE SEVERE THUNDERSTORM WARNING FOR LANGLADE COUNTY IS
CANCELLED...

THE SEVERE THUNDERSTORM HAS WEAKENED AND NO LONGER POSES A
SIGNIFICANT THREAT.

A TORNADO WATCH REMAINS IN EFFECT UNTIL MIDNIGHT WEDNESDAY MORNING 
FOR NORTHEASTERN WISCONSIN.  MORE STORMS WILL BE AFFECTING THE 
COUNTY THIS EVENING. 

LAT...LON 4538 8938 4518 8932 4515 8872 4540 8893

$$

HELMAN

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Green Bay, WI wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 7, 2:45 PM CDT, 4 hours 2 minutes earlier.

Area forecast discussion, Jun 7, 2:45 PM CDT, 4 hours 2 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE GREEN BAY WI
245 PM CDT TUE JUN 7 2005

.SHORT TERM...TNGT AND WED. MAIN FCST CONCERN TO BE SVR CONVECTIVE
TRENDS AS SEVERAL ROUNDS OF TSTMS TO AFFECT NE WI NXT 24 TO 30 HRS.

THE 18Z MSAS SFC ANALYSIS PLACED A WRMFNT ACROSS CNTRL WI (THO CURRENT
CONVECTION MAKING THIS FNT RATHER WAVY ATTM). A QUASI-STNRY BNDRY WAS
DRAPED ACROSS EXTREME NRN WI WWD INTO CNTRL MN WHILE YET ANOTHER NE-SW
ORIENTATED BNDRY WAS LOCATED ACROSS MN. WARM TEMPS AND DEEP LOW LVL MSTR
WAS LOCATED SOUTH OF THE WRMFNT WHERE ATM HAS BECOME VERY UNSTABLE.
RADAR MOSAIC SHOWED ONE CONVECTIVE COMPLEX OVR CNTRL WI FROM LAST NGTS
STORMS WHILE NEW CONVECTION WAS BREAKING OUT ACROSS MN WHERE SEVERAL
BOUNDARIES HAVE INTERSECTED.

CURRENT CONVECTION WL CONT INTO ERN WI LATE THIS AFTERNOON ALONG
INSTABILITY AXIS AND EXIT THE AREA EARLY THIS EVENING. ANTICIPATE
CONVECTION ACROSS MN TO INCREASE IN AREAL COVERAGE AND INTENSITY THIS
EVENING WHERE 50 KT LOW LVL JET...VERY STEEP LAPSE RATES AND CURRENT
BOUNDARIES INTERACT. TSTMS SHOULD THEN MOVE E-SE ALONG AND NORTH OF THE
SLOW NWD MOVG WRMFNT WHICH IS PROGGED TO REACH NRN WI BY 12Z WED. MAY
HAVE TO DEAL WITH ANOTHER ROUND OF SVR LTR THIS EVENING INTO THE OVRNGT
HRS AS EXPECTED MCS ROLLS INTO THE RGN. DAMAGING WNDS/LRG HAIL TO BE THE
PRIMARY THREAT.

MCS MAY STILL BE IN OUR VCNTY TO START THE DAY ON WED...BUT WEAKEN
QUICKLY AS IT OUTRUNS BETTER INSTABILITY. ATTN TURNS TO THE PLAINS ONCE
AGAIN WHERE A STG SHRTWV TROF TO MOV INTO ND AND PUSH A CDFNT INTO THE
UPR MIDWEST. WRMFNT IN THE MEANTIME WL REMAIN ACROSS NRN WI AND ACT AS A
POOLING FEATURE FOR MSTR. BY WED AFTERNOON...CLDS SHOULD HAVE BROKEN UP
ENUF TO ALLOW SUFFICIENT HEATING TO TAKE PLACE. TEMPS BACK INTO THE 80S
WITH MID 60S DEW POINTS WL ALLOW CAPES OF 2000 TO 3000 J/KG. STORMS
SHOULD RE-FIRE AHD OF THE CDFNT AND MOV INTO THE WRN GREAT LKS. LRG HAIL
TO BE THE MAIN THREAT OVR NE WI WITH ISOLATED TORNADOES PSBL ACROSS NRN
WI WHERE WRMFNT TO RESIDE.

FINALLY...WL HAVE TO WATCH PCPN TOTALS OVR THE NXT 24 HRS AS ANY SLOW
MOVG BOUNDARIES MAY ACT TO FOCUS SEVERAL ROUNDS OF TSTMS OVER THE SAME
AREA. DUE TO ABUNDANT MSTR IN THE AIR...LOCALLY HVY RAINFALL IS PSBL.

.LONG TERM...WED NIGHT THROUGH NEXT TUESDAY.  PCPN CHCS THROUGH THE
PERIOD WILL BE THE MAIN CHALLENGE.  WITH A PERSISTENT ACTIVE SW FLOW
ALOFT AND POTENTIAL BOUNDARIES ALSO IN THE AREA...PLENTY OF TSRA CHCS.
WILL ATTEMPT TO REMOVE PCPN CHCS FROM A FEW OVERNIGHT AND MORNING
PERIODS WHERE WAA IS PROGGED TO BE NIL.  WHILE AFTERNOON CHCS WARRANTED
DUE TO BOUNDARY AND INSTABILITY...BEST WAA EVENT FROM WED NIGHT THROUGH
FRIDAY APPEARS TO BE THUR NIGHT.  TIMING OF WAA EVENT TYPE CONVECTION
FOR THE WEEKEND AND ON A BIT TOO FAR OUT DUE TO UNKNOWN LOCATION OF ANY
BOUNDARIES.

WITH THE ACTIVE PATTERN AND PCPN CHCS...WILL PROBABLY NEED TO MONITOR
FOR FLOODING.  SO FAR PCPN COVERAGE HAS BEEN SCATTTERED.  MAY WAS RATHER
DRY SO THE FORECAST AREA CAN HANDLE SOME RAIN AT THIS TIME.

TEMPERATURES WILL OBVIOUSLY BE AFFECTED FROM LOCATION OF BOUNDARIES...
AND CONVECTIVE CLOUD DEBRIS.  WILL CONTINUE NEAR OR SLIGHTLY ABOVE
NORMAL LEVELS.

.GRB WATCHES/WARNINGS/ADVISORIES...
NONE.

&&

KALLAS/TDH
WEATHER.GOV/GREENBAY
Hazardous weather outlook, Jun 7, 4:30 AM CDT, 14 hours 17 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE GREEN BAY WI
430 AM CDT TUE JUN 7 2005

WIZ005-010>013-018>022-030-031-035>040-045-048>050-073-074-081100-
VILAS-ONEIDA-FOREST-FLORENCE-NORTHERN MARINETTE-SOUTHERN MARINETTE-
LINCOLN-LANGLADE-MENOMINEE-NORTHERN OCONTO-SOUTHERN OCONTO-DOOR-
MARATHON-SHAWANO-WOOD-PORTAGE-WAUPACA-OUTAGAMIE-BROWN-KEWAUNEE-WAUSHARA-
WINNEBAGO-CALUMET-MANITOWOC-
430 AM CDT TUE JUN 7 2005

THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTH-CENTRAL AND NORTHEAST
WISCONSIN.

.DAY ONE...TODAY AND TONIGHT

A WARM AND HUMID AIR MASS WILL SURGE BACK TOWARD THE AREA TODAY AND
TONIGHT. THE AIR MASS WILL INTERACT WITH A FRONTAL BOUNDARY ACROSS THE
AREA TO GENERATE THUNDERSTORMS. SOME OF THE STORMS COULD BE SEVERE. THE
PRIMARY RISK IS OF DAMAGING WINDS...BUT LARGE HAIL IS ALSO POSSIBLE. THE
RISK OF SEVERE WEATHER SHOULD START DURING THE EARLY AFTERNOON...AND
WILL THEN CONTINUE OVERNIGHT.

.DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY

THE WEATHER PATTERN WILL REMAIN UNSETTLED FROM WEDNESDAY THROUGH
NEXT MONDAY...WITH A CHANCE OF THUNDERSTORMS THROUGHOUT THIS PERIOD.
THERE IS A SLIGHT RISK OF SEVERE THUNDERSTORMS WEDNESDAY AND
WEDNESDAY NIGHT.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION MAY BE NECESSARY THIS AFTERNOON AND TONIGHT.

LMZ521-522-541>543-564-081100-
THE BAY OF GREEN BAY SOUTH OF A LINE FROM CEDAR RIVER MI TO ROCK ISLAND
PASSAGE-LAKE MICHIGAN FROM WASHINGTON ISLAND TO SHEBOYGAN-THE ADJOINING
WISCONSIN WATERS OF LAKE MICHIGAN OUT TO MID-LAKE-
430 AM CDT TUE JUN 7 2005

THIS HAZARDOUS WEATHER OUTLOOK IS FOR THE WATERS OF CENTRAL AND
SOUTHERN BAY OF GREEN BAY AND LAKE MICHIGAN FROM ROCK ISLAND PASSAGE
TO SHEBOYGAN.

.DAY ONE...TODAY AND TONIGHT

A WARM AND HUMID AIR MASS WILL SURGE BACK TOWARD THE AREA TODAY AND
TONIGHT. THE AIR MASS WILL INTERACT WITH A FRONTAL BOUNDARY ACROSS THE
AREA TO GENERATE THUNDERSTORMS. SOME OF THE STORMS COULD BE SEVERE. THE
PRIMARY RISK IS OF DAMAGING WINDS...BUT LARGE HAIL IS ALSO POSSIBLE. THE
RISK OF SEVERE WEATHER SHOULD START DURING THE EARLY AFTERNOON...AND
WILL THEN CONTINUE OVERNIGHT.

.DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY

THE WEATHER PATTERN WILL REMAIN UNSETTLED FROM WEDNESDAY THROUGH
NEXT MONDAY...WITH A CHANCE OF THUNDERSTORMS THROUGHOUT THIS PERIOD.
THERE IS A SLIGHT RISK OF SEVERE THUNDERSTORMS WEDNESDAY AND
WEDNESDAY NIGHT.

SKOWRONSKI/KURIMSKI
WEATHER.GOV/GREENBAY

In the hours before

Special weather statement, Jun 7, 3:15 PM CDT, 3 hours 32 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE GREEN BAY WI
315 PM CDT TUE JUN 7 2005

WIZ038>040-048>050-072100-
OUTAGAMIE-BROWN-KEWAUNEE-WINNEBAGO-CALUMET-MANITOWOC-
INCLUDING APPLETON...GREEN BAY...ALGOMA...OSHKOSH...CHILTON AND TWO
RIVERS
315 PM CDT TUE JUN 7 2005

...SEVERE THUNDERSTORM WATCH IN EFFECT UNTIL 4 PM CDT...

SEVERE THUNDERSTORM WATCH NUMBER 425 IS IN EFFECT UNTIL 4 PM CDT FOR
EAST CENTRAL WISCONSIN. STORMS WITH LARGE HAIL AND DAMAGING WINDS ARE
STILL POSSIBLE ACROSS THE FOLLOWING COUNTIES...

OUTAGAMIE...
BROWN...
KEWAUNEE...
WINNEBAGO...
CALUMET...
MANITOWOC...

WIZ020-031-036-037-045-072100-
MENOMINEE-SHAWANO-PORTAGE-WAUPACA-WAUSHARA-
INCLUDING STEVENS POINT AND WAUTOMA
315 PM CDT TUE JUN 7 2005

...SEVERE THUNDERSTORM WATCH NO LONGER IN EFFECT...

THE THREAT FOR WIDESPREAD SEVERE WEATHER HAS ENDED ACROSS THE FOLLOWING
COUNTIES...

MENOMINEE...
SHAWANO...
PORTAGE...
WAUPACA...
WAUSHARA...

KALLAS
WEATHER.GOV/GREENBAY
Special weather statement, Jun 7, 4:05 PM CDT, 2 hours 42 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE GREEN BAY WI
405 PM CDT TUE JUN 7 2005

WIZ038>040-048>050-072120-
OUTAGAMIE-BROWN-KEWAUNEE-WINNEBAGO-CALUMET-MANITOWOC-
INCLUDING APPLETON...GREEN BAY...ALGOMA...OSHKOSH...CHILTON AND TWO
RIVERS
405 PM CDT TUE JUN 7 2005

...SEVERE THUNDERSTORM WATCH HAS EXPIRED...

SEVERE THUNDERSTORM WATCH NUMBER 425 HAS EXPIRED FOR THE FOLLOWING
COUNTIES...

OUTAGAMIE...
BROWN...
KEWAUNEE...
WINNEBAGO...
CALUMET...
MANITOWOC...

NO WATCHES ARE CURRENTLY IN EFFECT FOR CENTRAL AND NORTHEAST WISCONSIN.

KIECKBUSCH
WEATHER.GOV/GREENBAY
Special weather statement, Jun 7, 5:45 PM CDT, 1 hour 2 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE GREEN BAY WI
545 PM CDT TUE JUN 7 2005

WIZ005-010>013-018>021-030-031-035>039-045-048-049-073-074-080500-
VILAS-ONEIDA-FOREST-FLORENCE-NORTHERN MARINETTE-SOUTHERN MARINETTE-
LINCOLN-LANGLADE-MENOMINEE-NORTHERN OCONTO-SOUTHERN OCONTO-MARATHON-
SHAWANO-WOOD-PORTAGE-WAUPACA-OUTAGAMIE-BROWN-WAUSHARA-WINNEBAGO-CALUMET-
INCLUDING EAGLE RIVER...RHINELANDER...CRANDON...CRIVITZ...TOMAHAWK...
ANTIGO...WAUSAU...WISCONSIN RAPIDS...STEVENS POINT...APPLETON...GREEN
BAY...WAUTOMA...OSHKOSH AND CHILTON
545 PM CDT TUE JUN 7 2005

...TORNADO WATCH IN EFFECT FOR MOST OF CENTRAL AND NORTHEAST WISCONSIN
UNTIL MIDNIGHT...

TORNADO WATCH NUMBER 430 IS IN EFFECT UNTIL MIDNIGHT FOR THE FOLLOWING
COUNTIES...

VILAS...
ONEIDA...
FOREST...
FLORENCE...
MARINETTE...
LANGLADE...
LINCOLN...
MENOMINEE...
OCONTO...
MARATHON...
SHAWANO...
WOOD...
PORTAGE...
WAUPACA...
OUTAGAMIE...
BROWN...
WAUSHARA...
WINNEBAGO...
CALUMET...

SEVERE THUNDERSTORMS WITH DAMAGING WIND...LARGE HAIL AND TORNADOES ARE
POSSIBLE THROUGHOUT THE WATCH AREA THIS EVENING.

KIECKBUSCH
WEATHER.GOV/GREENBAY
Special weather statement, Jun 7, 6:35 PM CDT, 12 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE GREEN BAY WI
635 PM CDT TUE JUN 7 2005

WIZ005-010>013-018>021-030-031-035>039-045-048-049-073-074-080500-
VILAS-ONEIDA-FOREST-FLORENCE-NORTHERN MARINETTE-SOUTHERN MARINETTE-
LINCOLN-LANGLADE-MENOMINEE-NORTHERN OCONTO-SOUTHERN OCONTO-MARATHON-
SHAWANO-WOOD-PORTAGE-WAUPACA-OUTAGAMIE-BROWN-WAUSHARA-WINNEBAGO-CALUMET-
INCLUDING EAGLE RIVER...RHINELANDER...CRANDON...CRIVITZ...TOMAHAWK...
ANTIGO...WAUSAU...WISCONSIN RAPIDS...STEVENS POINT...APPLETON...GREEN
BAY...WAUTOMA...OSHKOSH AND CHILTON
635 PM CDT TUE JUN 7 2005

...TORNADO WATCH IN EFFECT FOR MOST OF CENTRAL AND NORTHEAST WISCONSIN
UNTIL MIDNIGHT...

TORNADO WATCH NUMBER 430 IS IN EFFECT UNTIL MIDNIGHT FOR THE FOLLOWING
COUNTIES...

VILAS...
ONEIDA...
FOREST...
FLORENCE...
MARINETTE...
LANGLADE...
LINCOLN...
MENOMINEE...
OCONTO...
MARATHON...
SHAWANO...
WOOD...
PORTAGE...
WAUPACA...
OUTAGAMIE...
BROWN...
WAUSHARA...
WINNEBAGO...
CALUMET...

SEVERE THUNDERSTORMS WITH DAMAGING WIND...LARGE HAIL AND TORNADOES ARE
POSSIBLE THROUGHOUT THE WATCH AREA THIS EVENING.

KIECKBUSCH
WEATHER.GOV/GREENBAY
Local storm report, Jun 7, 6:41 PM CDT, 6 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE GREEN BAY WI
641 PM CDT TUE JUN 07 2005

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0630 PM     FUNNEL CLOUD     1 WNW MERRILL           45.19N 89.70W
06/07/2005                   LINCOLN            WI   AMATEUR RADIO

&&

JKL
Local storm report, Jun 7, 6:46 PM CDT, 1 minute before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE GREEN BAY WI
646 PM CDT TUE JUN 07 2005

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0641 PM     HAIL             LAONA                   45.56N 88.68W
06/07/2005  2.75 INCH        FOREST             WI   LAW ENFORCEMENT

            ESTIMATED BY SHERIFF. LARGEST HAIL HE HAD EVER SEEN.

&&

JKL

The office that day

Everything else NWS Green Bay, WI issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jun 7, 12:42 PM CDTSevere Thunderstorm WarningGRBWood34 min
Jun 7, 2:10 PM CDTSevere Thunderstorm WarningGRBPortage, Waushara35 min
Jun 7, 6:19 PM CDTSevere Thunderstorm WarningGRBLincoln56 min
Jun 7, 6:22 PM CDTSevere Thunderstorm WarningGRBForest53 min
Jun 7, 6:27 PM CDTTornado WarningGRBLincoln45 min
Jun 7, 6:34 PM CDTTornado WarningGRBForest41 min
Jun 7, 6:59 PM CDTTornado WarningGRBMarinette61 min

Nearby

Severe Thunderstorm Warnings in Wisconsin, 2005Every severe thunderstorm warning in 2005

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.